Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016 (2016), Article ID 3792367, 7 pages
http://dx.doi.org/10.1155/2016/3792367
Research Article

Second Hankel Determinants for the Class of Typically Real Functions

Department of Mathematics, Lublin University of Technology, Nadbystrzycka 38D, 20-618 Lublin, Poland

Received 5 November 2015; Revised 22 December 2015; Accepted 3 January 2016

Academic Editor: Marco Donatelli

Copyright © 2016 Paweł Zaprawa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Pommerenke, “On the coefficients and Hankel determinants of univalent functions,” Journal of the London Mathematical Society, vol. 41, pp. 111–122, 1966. View at Google Scholar · View at MathSciNet
  2. C. Pommerenke, “On the Hankel determinants of univalent functions,” Mathematika, vol. 14, pp. 108–112, 1967. View at Google Scholar · View at MathSciNet
  3. A. Janteng, S. A. Halim, and M. Darus, “Coefficient inequality for a function whose derivative has a positive real part,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 2, article 50, 2006. View at Google Scholar · View at MathSciNet
  4. A. Janteng, S. A. Halim, and M. Darus, “Hankel determinant for starlike and convex functions,” International Journal of Mathematical Analysis, vol. 1, no. 13, pp. 619–625, 2007. View at Google Scholar · View at MathSciNet
  5. S. K. Lee, V. Ravichandran, and S. Supramaniam, “Bounds for the second Hankel determinant of certain univalent functions,” Journal of Inequalities and Applications, vol. 2013, article 281, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. D. Vamshee Krishna and T. Ramreddy, “Hankel determinant for starlike and convex functions of order alpha,” Tbilisi Mathematical Journal, vol. 5, no. 1, pp. 65–76, 2012. View at Google Scholar · View at MathSciNet
  7. C. Selvaraj and T. R. K. Kumar, “Second Hankel determinant for certain classes of analytic functions,” International Journal of Applied Mathematics, vol. 28, no. 1, pp. 37–50, 2015. View at Google Scholar
  8. W. Ma and D. Minda, “A unified treatment of some special classes of univalent functions,” in Proceedings of the Conference on Complex Analysis, Conference Proceedings and Lecture Notes in Analysis, Vol. 1, pp. 157–169, International Press, Tianjin, China, 1992.
  9. J. Sokół and J. Stankiewicz, “Radius of convexity of some subclasses of strongly starlike functions,” Zeszyty Naukowe Politechniki Rzeszowskiej. Matematyka, vol. 19, pp. 101–105, 1996. View at Google Scholar · View at MathSciNet
  10. M.-S. Liu, J.-F. Xu, and M. Yang, “Upper bound of second Hankel determinant for certain subclasses of analytic functions,” Abstract and Applied Analysis, vol. 2014, Article ID 603180, 10 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. A. K. Mishra and P. Gochhayat, “Second Hankel determinant for a class of analytic functions defined by fractional derivative,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 153280, 10 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. W. Noonan and D. K. Thomas, “On the Hankel determinants of areally mean p-valent functions,” Proceedings of the London Mathematical Society, vol. 25, pp. 503–524, 1972. View at Google Scholar · View at MathSciNet
  13. G. Singh, “Hankel determinant for a new subclass of analytic functions,” Scientia Magna, vol. 8, no. 4, pp. 61–65, 2012. View at Google Scholar
  14. G. Singh, “Hankel determinant for analytic functions with respect to other points,” Engineering Mathematics Letters, vol. 2, no. 2, pp. 115–123, 2013. View at Google Scholar
  15. T. Hayami and S. Owa, “Generalized hankel determinant for certain classes,” International Journal of Mathematical Analysis, vol. 4, no. 52, pp. 2573–2585, 2010. View at Google Scholar
  16. K. O. Babalola, “On H3(1) Hankel determinants for some classes of univalent functions,” in Inequality Theory and Applications, vol. 6, 1.7, Nova Science Publishers, New York, NY, USA, 2010. View at Google Scholar
  17. G. Shanmugam, B. Adolf Stephen, and K. O. Babalola, “Third Hankel determinant for α-starlike functions,” Gulf Journal of Mathematics, vol. 2, no. 2, pp. 107–113, 2014. View at Google Scholar
  18. P. T. Mocanu, “Une proprit de convexit gnralise dans la thorie de la representation conforme,” Mathematica (Cluj), vol. 11, no. 34, pp. 127–133, 1969. View at Google Scholar
  19. M. S. Robertson, “On the coefficients of a typically-real function,” Bulletin of the American Mathematical Society, vol. 41, no. 8, pp. 565–572, 1935. View at Publisher · View at Google Scholar · View at MathSciNet
  20. D. J. Hallenbeck and T. H. MacGregor, Linear Problems and Convexity Techniques in Geometric Function Theory, Monographs and Studies in Mathematics 22, Pitman Adavanced Publishing Program, Boston, Mass, USA, 1984.
  21. W. Ma, “Generalized Zalcman conjecture for starlike and typically real functions,” Journal of Mathematical Analysis and Applications, vol. 234, no. 1, pp. 328–339, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. W. Szapiel, Extremal problems for convex sets. Applications to holomorphic functions [Dissertation XXXVII], UMCS Press, Lublin, Poland, reviewer: J. Krzyż, 1986 (Polish).
  23. W. Szapiel, “Extreme points of convex sets (II). Inuence of normalization on integral representation,” Bulletin de l'Académie Polonaise des Sciences, Série des Sciences Mathématiques, vol. 29, pp. 535–544, 1981. View at Google Scholar